# SDR DALA2019031801784

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 54,009 hours, 31,389 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DEBRIS DEFLECTOR MISSING. REPLACED DEBRIS DEFLECTOR PER AMM 32-37. REMOVED CDL DEFERRAL AND PLACARDS. (LP# 5020814)
